Mathematische Annalen

, Volume 284, Issue 1, pp 75–89

On a certain move generating link-homology

  • Hitoshi Murakami
  • Yasutaka Nakanishi
Article

DOI: 10.1007/BF01443506

Cite this article as:
Murakami, H. & Nakanishi, Y. Math. Ann. (1989) 284: 75. doi:10.1007/BF01443506

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Hitoshi Murakami
    • 1
  • Yasutaka Nakanishi
    • 2
  1. 1.Department of MathematicsOsaka City UniversityOsakaJapan
  2. 2.Department of MathematicsKobe UniversityKobeJapan